Hi all .75
I'll give a quick background first. Been Heroin user for 22yrs, did a 6 month ~Methadone detox back in 96 and that was the worst hell I have ever experienced. In the past 4yrs I have gone cold turkey straight off of the H a few times but last year I felt I couldn't do that again (not getting any younger) and started on the subs at 4mg. However throughout this last year I have had a 3 month period of using H and no subs then for 3 months for 2/3wks and not taking my sub, then back on the sub, back on the H.A lot of this has been my reluctance to let go of a long term relationship which I actually left 4yrs ago but keep going back to when I slip up. This time I have cut all contact with this person, changed my number, changed who I hang around with etc...I got back on the sub proper on 5th May, started on 4mg and have got myself down to 0.75mg. I am not really experiencing any WD symptoms, my sleep isn't great but then I've never been the best sleeper. I would say that I am feeling quite anxious though & am experiencing a lot of different emotions, crying some days, constantly, angry at everything & everyone the next day, agitated the next...or all 3 in one day. Is this normal???
I'm also a bit concerned as I read these 'stories' on this forum that getn off this last bit of sub is going to be a nightmare...Like I said I've had no flu like symptoms or restlessness, it seems to be more emotional stuff. I have made an appt with doctor to discuss possibility of anti-anxiety medication or anti-depressants but again not sure if I want to go down this route.
Any advice on my emotional wellbeing & taper would be much appreciated. (I'm in the UK, Scotland)